Tilings and isoperimetrical shapes. II. Hexagonal lattice
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 79-92
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2001_40_1_a9,
author = {Gravier, Sylvain},
title = {Tilings and isoperimetrical shapes. {II.} {Hexagonal} lattice},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {79--92},
year = {2001},
volume = {40},
number = {1},
mrnumber = {1904687},
zbl = {1042.52018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a9/}
}
TY - JOUR AU - Gravier, Sylvain TI - Tilings and isoperimetrical shapes. II. Hexagonal lattice JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2001 SP - 79 EP - 92 VL - 40 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a9/ LA - en ID - AUPO_2001_40_1_a9 ER -
Gravier, Sylvain. Tilings and isoperimetrical shapes. II. Hexagonal lattice. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 79-92. http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a9/